# SDR QXEA2019040400153

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 18,575 hours, 19,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FA JUMPSEAT EMERGENCY LIGHT SWITCH NOT ILLUMINATED. REMOVED FROM SERVICE. RELAMPED FWD FA EMERGENCY LIGHT SWITCH.  ALL LAMPS ILLUMINATE.  EMERGENCY LIGHTS NORMAL. RETURNED TO SERVICE.
